# SDR ASAA2013010793714

- Difficulty date: January 7, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 24,291 hours, 7,342 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A381011
- Condition: Gouged
- Location: Bs 196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN GOUGED  FWD OF PILOTS WINDSHIELD. BS 196REPAIRED AREA IAW ASA EA 800-53EA-09649, REV A DATED 23 JAN 2013 AND REO G15858 REV B.
